Journal of Mathematical Sciences

, Volume 105, Issue 5, pp 2319–2329

Isometric Embeddings of the Spaces Θ in the Upper Half-Plane

  • A. Baranov
Article

DOI: 10.1023/A:1011309128229

Cite this article as:
Baranov, A. Journal of Mathematical Sciences (2001) 105: 2319. doi:10.1023/A:1011309128229

Abstract

The goal of this paper is to explain why the results concerning positive measures are significatnly differ in some cases. Bibliography: 10 titles.

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • A. Baranov

There are no affiliations available

Personalised recommendations